MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1288HD CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1288HD CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1288210105
Medical Device Problem Codes Erratic or Intermittent Display (1182); Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there were image issues which led to conversion to open procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: fading of image probable root cause: cables connectors digital board power supply filter / fuse ac inlet board main board transition board fiber board intermittence between transition board and ch connector fan / insufficient cooling software camera head coupler extension cable intermittence while using rf devices problem toggling light source from camera head connected monitors leaking manufacturing/ service nonconformity use error.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see communication log), and indicates: "device conforms to specification and passed all test results during final inspection" probable root cause: cables, connectors, digital board, power supply, filter / fuse, ac inlet board, main board, transition board, fiber board, intermittence between transition board and ch connector, fan / insufficient cooling, software, camera head (sensor, sensor cable), coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp), extension cable, intermittence while using rf devices (ex: valleylab), problem toggling light source from camera head, connected monitors, leaking, manufacturing/ service nonconformity, use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG 1288HD CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9476934
Report Number0002936485-2019-00569
Device Sequence Number16722683
Product Code GCJ
UDI-Device Identifier07613327063424
UDI-Public07613327063424
Combination Product (Y/N)N
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1288210105
Device Catalogue Number1288210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer11/27/2019
11/27/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/26/2020
08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight74